On the average distribution of pseudorandom numbers generated by nonlinear permutations

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
5 Downloads (Pure)

Abstract

We modify the approach of H. Niederreiter and I. E. Shparlinski and improve one of their results on the distribution of inversive congruential pseudorandom numbers over a finite field for almost all initial values. However the main application of the new method is a similar result for pseudorandom numbers generated by iterations of a nonlinear permutation polynomial over a finite field, to which the original approach of H. Niederreiter and I. E. Shparlinski does not apply.

Original languageEnglish
Pages (from-to)1053-1061
Number of pages9
JournalMathematics of Computation
Volume80
Issue number274
DOIs
Publication statusPublished - 2011

Bibliographical note

Copyright 2010 American Mathematical Society. First published in Mathematics of computation, Vol. 80, No. 274, pp. 1053-1061, published by the American Mathematical Society. The original article can be found at http://dx.doi.org/10.1090/S0025-5718-2010-02408-1

Fingerprint

Dive into the research topics of 'On the average distribution of pseudorandom numbers generated by nonlinear permutations'. Together they form a unique fingerprint.

Cite this